Wan Mekwi
Wan Mekwi
Teaching Fellow (Mathematics), University of West of Scotland
Adresă de e-mail confirmată pe uws.ac.uk
Citat de
Citat de
An analysis of stability and convergence of a finite-difference discretization of a model parabolic PDE in 1D using a moving mesh
JA Mackenzie, WR Mekwi
IMA journal of Numerical analysis 27 (3), 507-528, 2007
An unconditionally stable second-order accurate ALE–FEM scheme for two-dimensional convection–diffusion problems
JA Mackenzie, WR Mekwi
IMA Journal of Numerical Analysis 32 (3), 888-905, 2012
Iterative methods for roots of polynomials
W Mekwi
University of Oxford; Mathematical Institute, 2001
On the use of moving mesh methods to solve PDEs.
J MacKenzie, W Mekwi
Adaptive computations: theory and algorithms, 242-278, 2007
An hr-adaptive method for the cubic nonlinear Schrödinger equation
JA Mackenzie, WR Mekwi
Journal of Computational and Applied Mathematics 364, 112320, 2020
Iterative methods for roots of polynomials, University of Oxford
WR Mekwi
M. Sc. thesis, 2001
Adaptive solution of partial differential equations using mesh movement and refinement
WR Mekwi
University of Strathclyde, 2006
Measuring the Success of Mathematics and Statistics Support Sessions at UWS.
A Bakhshi, WR Mekwi, KC Nisbet, AJ Walker
MSOR Connections 19 (2), 2021
Mathématiques sans Frontières report 2018
AJ Walker, WR Mekwi
The Scottish Mathematical Council Journal 48, 10-11, 2018
Adaptive computations: theory and algorithms
JA Mackenzie, WR Mekwi, T Tang, J Xu
On the use of moving mesh methods to solve PDEs. Beijing: Science Press, 2007
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–10